# SDR YENA2025012900117

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 78,059 hours, 28,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE76853G
- Part serial: JB32101
- Condition: Failed
- Location: Zone 100
- Part time: 78,059 hours, 28,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#1076, BQN-FLL. (AIRCRAFT DECLARED AN EMERGENCY) 'GREEN HYD SYSTEM LO LEVEL ECAM AFTER TAKE OFF. PERFORMED ECAM ACTIONS AND QRH PROCEDURES; REPLACED FWD FLEXIBLE ABRAIDABLE LINE OF THE RIGHT GEAR DOOR IAW AMM 32-31-00. LEAK CHECK & OPS CHECK GOOD.'
